# SDR FDEA201503130897

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: FXSRM531515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FRAME 47 BETWEEN SEAT TRACK Y1456 & Y953 INTERCOSTAL WEB CRACKED.  REMOVED PRESS DECK INTERCOSTAL IAW SRM 51-40-21.  FABRICATED INTERCOSTAL IAW SRM 53-15-15-60 ON T15 1126547 BATCH 000267547.  INSTALLED & FABRICATED MAIN DECK INTERCOSTAL IAW SRM 51-40-21.  CLASSIFIED AS CAT A MAJOR REPAIR.
